Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1179 Publikationen

1999 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937832
Geschichten von der Angst. Überlegungen zu Georges-Arthur Goldschmidts Romanen Die Absonderung und Die Aussetzung
Körte M (1999)
In: „Für ein Kind war das anders.“ Traumatische Erfahrungen jüdischer Kinder und Jugendlicher im nationalsozialistischen Deutschland. Bauer B, Strickhausen W (Eds); Berlin: Metropol: 270–285.
PUB
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913867
Atomic-scale chemistry: Desorption of ammonia from Cu(111) induced by tunneling electrons
Bartels L, Wolf M, Klamroth T, Saalfrank P, Kühnle A, Meyer G, Rieder K-H (1999)
Chemical Physics Letters 313(3-4): 544-552.
PUB | PDF | DOI | WoS
 
1999 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1620985
On the power method in max algebra
Elsner L, van den Driessche P (1999)
Linear Algebra and its Applications 302-303: 17-32.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620659
Dirichlet operators with variable coefficients in L-p-spaces of functions of infinitely many variables coefficients
Liskevich V, Sobol Z, Röckner M (1999)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 2(4): 487-502.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621467
Elliptic equations for infinite dimensional probability distributions and Lyapunov functions
Bogachev V, Röckner M (1999)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329(8): 705-710.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623139
The martingale problem for pseudo-differential operators on infinite-dimensional spaces
Bogachev V, Lescot P, Röckner M (1999)
Nagoya Mathematical Journal 153: 101-118.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620925
Rademacher's theorem on configuration spaces and applications
Röckner M, Schied A (1999)
Journal of Functional Analysis 169(2): 325-356.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621097
Probabilistic representations and hyperbound estimates for semigroups
Röckner M, Zhang TS (1999)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 2(3): 337-358.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622169
Stochastic quantization of the two-dimensional polymer measure
Albeverio S, Hu YZ, Röckner M, Zhou XY (1999)
Applied Mathematics and Optimization 40(3): 341-354.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623685
On uniqueness of invariant measures for finite- and infinite-dimensional diffusions
Albeverio S, Bogachev V, Röckner M (1999)
Communications on Pure and Applied Mathematics 52(3): 325-362.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622883
Stability of traveling waves: Dichotomies and eigenvalue conditions on finite intervals
Beyn W-J, Lorenz J (1999)
Numerical Functional Analysis and Optimization 20(3-4): 201-244.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622548
Discrete isoperimetric and Poincare-type inequalities
Bobkov SG, Götze F (1999)
PROBABILITY THEORY AND RELATED FIELDS 114(2): 245-277.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621090
The fluctuations of the overlap in the Hopfield model with finitely many patterns at the critical temperature
Gentz B, Lowe M (1999)
PROBABILITY THEORY AND RELATED FIELDS 115(3): 357-381.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623180
Reputation in science and prominence in the media: the Goldhagen debate
Weingart P, Pansegrau P (1999)
Public Understanding of Science 8(1): 3-16.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1865521
Improved protocol for a microsphere-adhesion assay on living tissue slices
Förster E, Kaltschmidt C (1999)
BioTechniques 26(3): 466-468.
PUB | DOI | WoS | PubMed | Europe PMC
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620558
Lattice point problems and distribution of values of quadratic forms
Bentkus V, Götze F (1999)
ANNALS OF MATHEMATICS 150(3): 977-1027.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621192
One-term Edgeworth expansion for finite population U-statistics of degree two
Bloznelis M, Götze F (1999)
ACTA APPLICANDAE MATHEMATICAE 58(1-3): 75-90.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623221
Optimal bounds in non-Gaussian limit theorems for U-statistics
Bentkus V, Götze F (1999)
ANNALS OF PROBABILITY 27(1): 454-521.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623247
Exponential integrability and transportation cost related to logarithmic sobolev inequalities
Bobkov SG, Götze F (1999)
JOURNAL OF FUNCTIONAL ANALYSIS 163(1): 1-28.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623534
Diffeomorphism groups and current algebras: Configuration space analysis in quantum theory
Albeverio S, Kondratiev Y, Röckner M (1999)
REVIEWS IN MATHEMATICAL PHYSICS 11(1): 1-23.
PUB | WoS
 

Filter und Suchbegriffe

year=1999

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung